# SDR CALA9700211

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT CLIP HOLES FROM BL 0 TO L-1 DOOR AT STA 344.  THE CORRODED SECTION WAS REMOVED AND A NEW FLOORBEAM SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-51.
